# SDR AALA201906269024

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 15,573 hours, 6,059 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT FORWARD LAVATORY SMOKE INDICATION. FLIGHT ATTENDANTS DOUBLE CHECKED ALL LAVATORIES, NO SMELL OR VISIBLE INDICATIONS OF ANY SMOKE. MAINTENANCE PERFORMED SATISFACTORY GROUND TEST OF SDF SYSTEM PER TSM 26-16-00.
